# SDR SWAA2017091316318

- Difficulty date: September 11, 2017
- Submitted: September 13, 2017
- Operation: Air carrier
- Aircraft: N559WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30249
- Aircraft time: 40,154 hours, 28,867 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Part number: 65C16820
- Condition: Loose
- Location: R2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EVAC SLIDE GIRT RETAINING BAR LOOSE.  SECURED RETAINER PER SIP AND AMM.
